MAUDE Adverse Event Report: Black Diamond Video, Inc. HexaVue; HexaVue Custom Room Rack

Black Diamond Video, Inc. HexaVue; HexaVue Custom Room Rack
Model Number HexaVue SCC 1.0
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury

Brand Name
HexaVue
Common Device Name
HexaVue Custom Room Rack
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50869385
Report Number3008776287-2026-00683
Device Sequence Number9223548
Product Code KQM
UDI-Device Identifier00724995198503
UDI-Public(01)00724995198503(10)3.3.2
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHexaVue SCC 1.0
Device Catalogue NumberXQHILCC1
Device Lot Number(10)3.3.2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown